# SDR AALA201608319005

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 17,120 hours, 6,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361101300000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY FLOOR HAS SOFT SPOT ABOUT CENTER SECTION.  REPLACED FLOORBOARD 222EF IAW AMM 53-32-12.
